# SDR 2000UALA00548

- Difficulty date: September 13, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N7292U
- Make and model: Boeing 727222
- Aircraft serial: 21570
- Aircraft time: 62,445 hours, 35,815 cycles
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 6522444419
- Condition: Ruptured
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CREW SHUT DOWN THE NR 3 ENGINE AND RETURNED TO IAD DUE TO NR 3 ENGINE FIRE BELL AND LIGHT INDICATION AT 1500 FEET.  *S/D*  MAINTENANCE FOUND Y DUCT BETWEEN 13TH STAGE AND TAI BLOWN.  Y DUCT WAS REPLACED.  ACCOMPLISHED ENGINE RUN WITH NO FAULTS FOUND.
